# SDR HALA20250207054

- Difficulty date: February 6, 2025
- Submitted: February 8, 2025
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 44,009 hours, 7,597 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - COCKPIT TEMPERATURE FLUCTUATIONS IN FLIGHT ONLYM TEMPERATURE MODULATES BETWEEN 70 DEGREES F- 82 DEGREESF. REMOVED AND REPLACED CKPT UPSTREAM DUCT TEMP SENSOR. (648HK) IAW A330 AMM 21-63-15. SYSTEM TEST GOOD.
